Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic oscillations of solutions of scalar conservation laws with convexity under the action of a linear excitation


Author: Athanasios N. Lyberopoulos
Journal: Quart. Appl. Math. 48 (1990), 755-765
MSC: Primary 35B40; Secondary 35B10, 35L65
DOI: https://doi.org/10.1090/qam/1079918
MathSciNet review: MR1079918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35B10, 35L65

Retrieve articles in all journals with MSC: 35B40, 35B10, 35L65


Additional Information

DOI: https://doi.org/10.1090/qam/1079918
Article copyright: © Copyright 1990 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website